# SDR CALA2018011900226

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 9,561 hours, 853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Abnormal
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOTED ON AHM AND ON PLF EMERGENCY LIGHTING WELS UNITS HAS 3 INCOMBATIBLE DATABASE ERRORS. MESSAGES 33-13125, 33-13121 AND 33-13105 IAW FIM DMC-B787-A-33-51-07-04A-750A-A. CDB RELOADED TO ALL WELS UNITS. LOAD SUCESSFUL, SYS CONFIG PAGE NOW SHOWS ALL SOFTWARE NORMAL, EMERGENCY LIGHT OPERATIONAL AND SYSTEM TEST PASSES. OK TO CONTINUE.
